# SDR AALA201806120003

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 61,154 hours, 7,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 13672
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN HAS SEVERAL EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACK M33409 IAW AMM 33-51-06-960-803. OPS CHECKED NORMAL.
